# SDR FDEA202208022077

- Difficulty date: August 2, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 20,395 hours, 11,755 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  688     32-43  4514     02AUG22  MEM  FACT  U  AFTER LANDING AND LEAVING RUNWAY, LOST BRAKING FOR  A FEW SECONDS. AS BRAKE PEDALS WERE DEPRESSED, NO  BRAKING WAS OCCURRING.  BRAKE PEDAL FEEL WAS  NORMAL, BUT NO BRAKES. JUST BEFORE RELEASING THE  PEDDLES AND GOING TO ALTERNATE BRAKING, THE BRAKES  CAUGHT.  NO OTHER ABNORMAL INDICATIONS NOTED.  BRAKING WAS NORMAL FOR REMAINDER OF TAXI IN.     PERFORMED OPS CHECK OF BRAKE SYSTEM IAW AMM                                       23-42-00-05. NO FAULTS NOTED. ALL BRAKES WORKING                                  NORMALLY. A/C OK FOR SERVICE.
